Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Burning sensation in urine, kidney stones, gas problem. Taking pantocid. What can help?

Hey, i m 30 years old. 4 months back I had kidney stone and also had burning sensation in urine. I took medicine and get the stone cleared. I have severe gas problem and have been taking Pantocid DSR for the last three months empty stomach in the morning. Now my problem is that although no kidney stone is there, i am still suffering from burning sensation in urination . The burning sensation increases in the evening time when my stomach is empty. When I take Pantocid the burning sensation disappears. but the sensation is still there. Does the burning in urination happens due to gas or i m suffering from some other disease. I got done urine culture thrice, there is no infection. Plz help me with your suggestions.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Djboraassam,
Thanks for writing your query.

In addition to urinary tract infection, burning sensation of urine can be due to acidic pH in urine.

You can continue taking Pantocid.
In addition, you can take one tablespoon of Disodium Hydrogen Citrate diluted in half glass of water 2-3 times a day.

Avoid spicy foods.
Drink lots of pure water daily to get relief from your symptoms.

Kidney stone can recur, if not treated properly.
So, you should get an Ultrasound and X-Ray of KUB region done in addition to urine examination.

If the problem persists, get yourself examined clinically.
I hope this is helpful to you.
Answered: Tue, 26 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor